Statistical Papers, ( ISI ), Volume (54), No (3), Year (2013-8) , Pages (765-772)

Title : ( On almost sure convergence for weighted sums of pairwise negatively quadrant dependent random variables )

Authors: Hadi Jabbari Nooghabi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let {Xn, n ≥ 1} be a sequence of pairwise negatively quadrant dependent (NQD) random variables. In this study, we prove almost sure limit theorems for weighted sums of the random variables. From these results, we obtain a version of the Glivenko–Cantelli lemma for pairwise NQD random variables under some fragile conditions. Moreover, a simulation study is done to compare the convergence rates with those of Azarnoosh (Pak J Statist 19(1):15–23, 2003) and Li et al. (Bull Inst Math 1:281–305, 2006).

Keywords

Almost sure limit theorem · Glivenko–Cantelli lemma · Negatively quadrant dependent · Weighted
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1028803,
author = {Jabbari Nooghabi, Hadi},
title = {On almost sure convergence for weighted sums of pairwise negatively quadrant dependent random variables},
journal = {Statistical Papers},
year = {2013},
volume = {54},
number = {3},
month = {August},
issn = {0932-5026},
pages = {765--772},
numpages = {7},
keywords = {Almost sure limit theorem · Glivenko–Cantelli lemma · Negatively quadrant dependent · Weighted sums},
}

[Download]

%0 Journal Article
%T On almost sure convergence for weighted sums of pairwise negatively quadrant dependent random variables
%A Jabbari Nooghabi, Hadi
%J Statistical Papers
%@ 0932-5026
%D 2013

[Download]